# SDR MASA2017121412832

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 34,726 hours, 27,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 OVHD EMER FLOOD LIGHT INOP. REPLACED BULB.
